# SDR QMLA2022101920071

- Difficulty date: October 15, 2022
- Submitted: October 19, 2022
- Operation: Air carrier
- Aircraft: N496LG
- Make and model: Snias AS350B3
- Aircraft serial: 8582
- Aircraft time: 1,455 hours, 4,137 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Control Servo
- Part number: SC8043
- Part serial: 2078
- Condition: Leaking
- Location: Shaft
- Part time: 1,455 hours, 4,137 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SIGNIFICANT QUANTITY OF HYDRAULIC FLUID FOUND LEAKING FROM RH HYDRAULIC SERVO.  APPARENTLY LEAKING AT SHAFT SEAL.  THERE WAS NOT, HOWEVER, A NOTABLE DROP IN FLUID LEVEL ON THE HYDRAULIC RESERVOIR SIGHT GLASS.
